# SDR AALA20120119TUL01

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CHORD STATION 947, LEFT BUTTLINE 58 TO RIGHT BUTTLINE 58 CORRODED.  INSTALLED NEW T-CHORD AND REPAIR SPLICE ON 947 FLOORBEAM PER SRM 53-70-51-2R 5 AND EA B737-53-021083.
